# SDR DALA2022013100608

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,247 hours, 22,825 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 ON SVC CHK, DAMAGE FOUND FWD OF LT WING SCAN LIGHT. ONE GOUGE, AT STA 625 BETWEEN 16L AND 17L. CORRECTIVE ACTION: PERFORMED HFEC OF DAMAGE AREA PER NDT MANUAL PART 6 51-00-01. NO DEFECTS NOTED. REMOVED DAMAGE AREA AND PREPPED FOR HFEC PER B757 SRM. PERFORMED HFEC PER PART 6 51-00-19. NO ISSUES NOTED. INSTALLED ZONE A, CAT B PERM DOUBLER PER B757 SRM. (8479482)
